# SDR YENA2021111000745

- Difficulty date: November 3, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 69,388 hours, 25,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2855, CHS-LGA. DIRTY SOCK SMELL BY ALL 4 FLIGHT ATTENDANTS FROM 10,000 FT THROUGHOUT DESCENT AND TAXI INTO GATE; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10,A,1,C PER TSM 05-50-00-810-085B. AIRCRAFT IS OK FOR SERVICE.
